# SDR BAQA091781

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 601 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164448760
- Part serial: 941M
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 506 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WAS DIFFICULT TO START.  UNIT WAS CANNED FROM ORIGINAL ENG. S/N 18167 FOR ENG S/N 18024, THEN PUT BACK ON ENG S/N 18167.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/16/2004
